# SDR AALA20111104TUL10

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 66,798 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N530079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DECK PLATE "CENTER HAT SECTION" SUPPORT IS CORRODED AT BUTTLINE 0, STATIONS 1685 TO 1715.  INSTALLED NEW CENTER HAT SECTION AR BUTTLINE 0 STATIONS 1685 TO 1715 PER SRM 51-10-02-G9.
